# SDR GTIA2019120543836

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,934 hours, 4,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED A MUSTY SMELL AT 3,000FT ON APPROACH. I ISOLOATED PACK 2 PER FUME PRODUCED AND THE FA'S REPORTED THE SMELL WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-INSPECTED #2 PACK, PER AMM 21-00-00, FOUND ABOVE PACK CONDENSOR HIGHLY CONTAMINATIONED. REPLACED #2 PACK CONDENSOR PER AMM 21-52-32, OPS NORMAL. PERFORMED DECONTAMINATION WITH APU PER AMM 21-00-00. NO SMELL AT THIS TIME, THIS CLEARS DMI 2572335-2, MOC NOTIFED PLACARD REMOVED,
